MathSciNet Relay Station
MathSciNet bibliographic data
MR2006639 82C10 (35Q51 35Q55 78A60)
Sakaguchi, Hidetsugu; Malomed, Boris A. Stable solitons in coupled Ginzburg-Landau equations describing Bose-Einstein condensates and nonlinear optical waveguides and cavities. Phys. D 183 (2003), no. 3-4, 282–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement